# SDR FDEA202503250496

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,939 hours, 22,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE R1 MAIN ENTRANCE DOOR SLIDE WILL NOT ARM.    RELEASED FOR SERVICE PER MEL : 52-XX-XX   CAT : C EXP : 04APR25  "MEL 52-XX-XX4: ECAM SLIDE INDICATION SYSTEM FOR R1 DOOR - INOP. DOOR ESCAPE SLIDE   ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE."  VERIFIED R1   DOOR SLIDE DOES PHYSICALLY ARM.      -  PLACED ON MEL 52-30-04. AIRCRAFT OKAY TO CONTINUE
